# SDR SWAA2013120322965

- Difficulty date: November 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,228 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR SCUFF PLATE SILL SUPPORT ANGLE CORRODED BETWEEN STATION 170 TO STATION 180, LBL 54.  REPAIRED SUPPORT IAW SRM.
